标题:The controllability of weighted and directed networks with antagonistic interactions
作者:Liu, Xianzhu ;Ji, Zhijian ;Ting, Hou
通讯作者:Liu, Xianzhu
作者机构:[Liu, Xianzhu ] Institute of Complexity Science, College of Automation and Electrical Engineering, Qingdao University, Qingdao; 266071, China;[Ting, H 更多
会议名称:2017 Chinese Automation Congress, CAC 2017
会议日期:October 20, 2017 - October 22, 2017
来源:Proceedings - 2017 Chinese Automation Congress, CAC 2017
出版年:2017
卷:2017-January
页码:401-405
DOI:10.1109/CAC.2017.8242800
摘要:This paper studies the controllability problem for weighted digraphs with antagonistic interactions. Based on the graph partition theory, the L-equitable partition(L-EP) is proposed. Using L-equitable partition, a graph-theoretic necessary condition is proposed for the controllability of the multi-agent system and an algorithm is given for the computation of the partition. Besides, the upper bound on the controllable subspace is derived by utilizing the coarsest L-EP under leaders Vl when the system is uncontrollable.
© 2017 IEEE.
收录类别:EI
资源类型:会议论文
TOP